Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 2

 
   

Kumaraswamy Modified Inverse Weibull Distribution: Theory and Application

PP: 651-660
Author(s)
Gokarna Aryal, Ibrahim Elbatal,
Abstract
In this article, we propose a generalization of the modified inverse Weibull distribution. The generalization are motivated by the recent work of Cordeiro et al. [2] and are based on the Kumaraswamy distribution. The generalized distribution is called the Kumaraswamy modified inverse Weibull(KMIW) distribution. We provide a comprehensive description of the structural properties of the subject distribution and explore some of its special cases. It will be shown that the analytical results are applicable to model real world data.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved